# SDR REXA2017121201242

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,011 hours, 15,945 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT (GREEN) BULB FOR BOTH FWD & AFT LAV SMOKE DETECTORS ARE 
DISPLACED, LOTS OF SCRIBBLE MARKS ON LAV SMOKE DETECTORS.     
REMOVED & REPLACED FWD & AFT LAV SMOKE DETECTORS IAW CRJ 900 AMM     
26-16-01-000-802, 26-16-01-000-801. CHECK GOOD FOR OPERATIONAL CHECK 
OF THE FWD & AFT LAV SMOKE DETECTORS IAW CRJ 900 AMM 26-16-00-710-804
& 26-16-00-710-801.
